# SDR FDEA201901060031

- Difficulty date: January 6, 2019
- Submitted: January 25, 2019
- Operation: Air carrier
- Aircraft: N621FE
- Make and model: Doug MD-11F
- Aircraft serial: 48792
- Aircraft time: 59,951 hours, 15,085 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: AGA7081509
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO AFT COMPARTMENT FLOOR CENTER FLOOR SUPPORT FOUND WITH CORROSION AT STATION 1981 X =  2 MAIN DECK CARGO AFT COMPARTMENT FLOOR, AT CENTER FLOOR SUPPORT STATION 1981 X = 2, CORROSION REMOVED AND FOUND TO EXCEED LIMIT AS PER SRM 53-00-00-2R FIGURE 206. CORRODED FLOOR SUPPORT REMOVED AND REPLACED AS PER SRM 51-31-01-0G AT STATION 1887 TO STATION 2007 X = 2. NEW FLOOR SUPPORT FABRICATED BY MACHINING AS PER DRAWING AGA7081 REVISION M. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
